Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hilbert-Schmidt representations of groups


Author: Larry Baggett
Journal: Proc. Amer. Math. Soc. 21 (1969), 502-506
MSC: Primary 22.60
DOI: https://doi.org/10.1090/S0002-9939-1969-0237710-8
MathSciNet review: 0237710
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. Schwartz, Linear operators. Part II, Interscience, New York, 1963. MR 0188745 (32:6181)
  • [2] I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc. 70 (1951), 219-225. MR 0042066 (13:48a)
  • [3] G. W. Mackey, Notes on group representations, University of Chicago, Chicago, Ill., 1956.
  • [4] M. A. Naĭmark, Normed rings, GITTL, Moscow, 1956; English transl., Noordhoff, Groningen, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.60

Retrieve articles in all journals with MSC: 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237710-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society